# SDR A6WA201140180

- Difficulty date: March 3, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E CHAFED AT 3 LOCATIONS.  REPAIRED 3EA LOCATIONS ON LT INBD FLAP VANE L/E IAW REO 601R-57-52-0004, REV C.
